Results 1 to 5 of 5
Boyfriend got sick from suboxone...
  1. #1
    AshleyErin81 is offline New Member
    Join Date
    Jun 2010
    Posts
    2

    Unhappy Boyfriend got sick from suboxone...

    Ive been taking Suboxone to get off of roxys for the past week now and for some stupid reason my boyfriend (who doesnt take oxys at all) took half of an 8mg "just for fun" and got SEVERELY sick!!! DEATHLY sick....throwing up...sweating...couldnt eat or get out of bed for 2 days....I actually almost ended up at the hospital with him. However, being a nurse myself, I know that they wouldnt be able to do much for him except monitor him until it wore off anyways....does anyone have any reasonable explanation for this??? I'm assuming its because he has never taken an opiate in his life...and needless to say it wasnt fun for him and I felt awful.......and wasted half of my sub :-(

    Won't be doing that again.....

  2. #2
    StacieJean88 is offline New Member
    Join Date
    Jul 2010
    Posts
    3

    Default

    haha! yeah this happened to me b4 too. i used to do roxy's. and i got off them with help from subs too. I hadnt done anything in like 3 months and i took a sub just cuz i was gonna be around roxy's and i was feeling weak (minded) and it stuffed me up!! i got soo sick! but when i think back, the first couple of times i did roxys i got sick. opiates of any kind just make some people sick i guess.
    Last edited by ddcmod; 07-02-2010 at 04:12 PM.

  3. #3
    atifimtiaz is offline Banned
    Join Date
    Jan 2011
    Posts
    9

    Smile

    first u should know about the reason of this by fully body checkup if the reason due to this then u should stop . also ask the other spicial how used the effct of drugs if caused create by this i thing its dangerous. but some time drug is rigth but excess doss also effect

  4. #4
    tjohnson92389 is offline Member
    Join Date
    May 2011
    Posts
    94

    Default

    Quote Originally Posted by AshleyErin81 View Post
    Ive been taking Suboxone to get off of roxys for the past week now and for some stupid reason my boyfriend (who doesnt take oxys at all) took half of an 8mg "just for fun" and got SEVERELY sick!!! DEATHLY sick....throwing up...sweating...couldnt eat or get out of bed for 2 days....I actually almost ended up at the hospital with him. However, being a nurse myself, I know that they wouldnt be able to do much for him except monitor him until it wore off anyways....does anyone have any reasonable explanation for this??? I'm assuming its because he has never taken an opiate in his life...and needless to say it wasnt fun for him and I felt awful.......and wasted half of my sub :-(

    Won't be doing that again.....
    On the contrary, they could have done something.

    There is a medication called Narcan which reverses opiod overdoses.
    >> suggest you take him to the ER next time that happens, but after going through that im sure he wont be.


    Im pretty sure he was really opioid intolerant, thats why he had such a bad experience

  5. #5
    newyorkgal is offline Platinum Member
    Join Date
    Oct 2009
    Posts
    2,115

    Default

    He got sick because 4 mgs. for someone who does not take opiates is a very high dose. Sub is way stronger than morphine. WAY.... It was a stupid thing he did and hopefully, he got sick enough so he won't do it again.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22